| Model Number |
M005ATS25010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Asthma (1726); No Code Available (3191)
| Date of Event |
04/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).The complainant was unable to provide the lot number of the suspect device.Therefore, the manufacture and expiration dates are unknown.However, the complainant stated that the device was used prior to the expiration date.(b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an alair bronchial thermoplasty (bt) catheter was used during a bronchial thermoplasty procedure performed on (b)(6) 2018 as part of the (b)(6) clinical study.This complaint is being reported based on the event of peribronchiolitis typically caused by a viral infection.On (b)(6) 2018 the patient was admitted to the hospital as planned by the physician for the bronchial thermoplasty treatment.On (b)(6) 2018 the patient underwent the third bronchial thermoplasty procedure performed in the right/left upper lobe of the lungs.No issues noted with the device.According to the complainant, on (b)(6) 2018 the patient developed peribronchiolitis.No medical treatment was given to the patient and it was not necessary to extend the patient's hospitalization due to this event.On (b)(6) 2018 the patient recovered from peribronchiolitis.On (b)(6) 2018 the patient was discharged from the hospital.On (b)(6) 2018 the patient developed asthma and was presented to the emergency room (er).The patient was treated with systemic steroids and it was not necessary to hospitalize the patient due to this event.On (b)(6) 2018 the patient recovered from asthma.On (b)(6) 2018 the patient developed asthma and was presented to the emergency room (er).The patient was treated with systemic steroids and it was not necessary to hospitalize the patient due to this event.On (b)(6) 2018 the patient recovered from asthma.